Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Light periods after miscarriage. On the pill. Should I be concerned?

Hi. I had a miscarriage in July. I was really early in 4 weeks exactly and had just found out i was pregnant. When I went to ER they did an US but no d/c. Since then every period I ve had has been lighter than usual (i m on the pill ) and more coffee grounds than fresh blood . For me the coffee grounds are usually only for half a day at the begining of the cycle. Should i be concerned?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If the completion of the abortion was confirmed through a clinical exam and a sonogram, it is enough. The cause of the current scanty menstruation is perhaps due to the pill and also common for some time after an abortion due to the hormone disturbances that ensue thereafter. You should however, get a proper clinical evaluation to see the hormone status, a trans-vaginal sonogram to assess the pelvic organs and blood counts and urinalysis. Please maintain genital hygiene, proper nutrition and a healthy weight. Take care.
Answered: Sat, 24 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor